MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN XLPE DISHED ISRT SZ 3-4 9MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. LGN XLPE DISHED ISRT SZ 3-4 9MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number 71453277
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention was performed due to knee instability.
 
Additional Manufacturer Narrative
The associated genesis ii cemented tibial baseplate, legion dished insert and oxinium femoral were not returned for evaluation.Our investigation included a clinical evaluation which noted no clinical supporting documents were provided to conduct a thorough analysis of the reported issue.No medical assessment can be rendered.A review of complaint history on the listed parts revealed no additional complaints for this failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.

Brand Name
LGN XLPE DISHED ISRT SZ 3-4 9MM
Common Device Name
PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7511023
Report Number1020279-2018-00927
Device Sequence Number1897769
Product Code JWH
UDI-Device Identifier00885556255704
UDI-Public00885556255704
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Catalogue Number71453277
Device Lot Number14HM06616
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;